# SDR A6WA2018021645628

- Difficulty date: February 10, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,880 hours, 36,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC SERVICE PANEL ANGLE BRACKET IS CRACKED.  REPLACED BRACKET IAW SRM 51-41-02, 51-42-06.
